# SDR CA011012001

- Difficulty date: October 2, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,211 hours
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Delaminated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A DAILY INSPECTION THE ENGINEER WAS INSPECTING THE TAIL ROTOR BLADES, ON T/R BLADE S/N A-11101 HE FOUND A DELAMINATION AT THE TIP.  A REPLACEMENT T/R HUB ASSEMBLY WAS ORDERED (TSN 729.9 OF S/N A-11101) AT TTSN 413.9 T/R BLADE WAS REMOVED DUE TO DELAMINATION AND TO CARRY OUT SB 212-00-111 REV.A (SB 205-00-80 REV.A) T/R BLADE TIP BLOCK RETENTION MODIFICTION.
